The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1226 KB) | Metadata | Table of Contents | ZAA summary
Volume 4, Issue 5, 1985, pp. 385–401
DOI: 10.4171/ZAA/161

Published online: 1985-10-31

A Class of Nonlinear Singular Integral and Integro-differential Equations with Hilbert Kernel

Lothar von Wolfersdorf

By means of a novel application of Schauder’s fixed point theorem, existence theorems are proved for a class of quasilinear singular integro-differential equations and a related class of nonlinear singular integral equations.

No keywords available for this article.

von Wolfersdorf Lothar: A Class of Nonlinear Singular Integral and Integro-differential Equations with Hilbert Kernel. Z. Anal. Anwend. 4 (1985), 385-401. doi: 10.4171/ZAA/161